# SDR UIEA2023082900804

- Difficulty date: August 28, 2023
- Submitted: August 29, 2023
- Operation: Air carrier
- Aircraft: N446MC
- Make and model: Boeing 747-4B5F
- Aircraft serial: 33517
- Aircraft time: 80,571 hours, 13,921 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Unknown
- Part number: UNKNOWN
- Condition: Unknown
- Location: Unknown
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

CRACK - FOUND M/D SUBSTITUTE TRACK CRACK AT STA 560 - 580 LBL 75.92( 1) REPAIR THE DAMAGED SEAT TRACK IAW SRM 53-00-52-2R-13 REV 98, DWG 65B38250 SH 17 REV A & DWG 65B38250 SH 20 REV -. 2) CONDITION CHECK NORMAL AND JOB COMPLETED )
